in this discussion +4 following Follow this discussion

Mirtazapine and Trazodone

Hi has anyone ever been put on mirtazapine and trazodone together ? im on 45mg of mirtazapine and 75mg going up to 150 of trazodone , if anyone is on the 2 meds together can you let me know what to expect , i was on prozac before but had to come of them cuz of sexual disfunction and my long term girlfriend thought either i didnt like her anymore or that i was seeing someone else which is untrue , so my dr said try these 2 together because mirtazapine alone on full dose of 45mg is not enough and he was unsure about sexual side effects on trazodone , i dont mean to go on about this subject at all , but i dont want to loose my girl of 4 years , she is all i have now and cant face looseing her , so any help or advice would be very welcome ,

Regards,

Rick.

F Report Share
Support this with a vote _ 0

8 Replies

  • Johnny Boi!

    Oi Oi Ricky, Ive only been on Mirtazapine for a few weeks and have suffered sexual disfunction from it, yet I havent been prescribed trazodone, I had the same problem while on Citalopram and while i was on Lofepramine, My partner thought I had lost intrest which I hadnt. I havent yet found any relief to the problem other than not being on the medication which is not the answer unless advised by a GP. My best advice mate is to tell your gal about the problem, seems like the best thing to do as it will reasure her that your not up to anything behind her back. Hope this helps!

    _ 0 votes F Report Share < reply to Johnny Boi!

  • Guest

    Cheers mate , seems my girl wont listen , no matter what i tell her , think she is insecure , i should be the 1 thats insecure , well i am really , but anyway i never had problems in that area on mirtazapine , but i was on respiradone to help the mirtazapine for a couple of weeks then started getting problems and started feeling more ill , so went to my psychiatrist and said im more ill than i was before and ive now got sexual dysfunction in every way , so he said to stay on the mirtazapine (as ive been on them for 2 years ) and add trazodone as a booster in other words 2 anti-D's at once , now i told him about my problem and he said in mirtazapine there should be no problem , and for me i knew that anyway from before , but he said he is not sure if the trazodone has that side effect , if anyone knows please get in touch , i guess only time will tell , but coming off anti-D's is not an option at all for me , hence he has put me on 2 types at once , ( i never knew you could have 2 different types of anti-D's at once , thats a new 1 on me ) anyway thanks for hearing me out people , if there is any advise dont be shy LOL , thats what were all here for at the end of the day to help eachother ,

    Regards in advance,

    Ricky.

    _ 0 votes F Report Share < reply to Guest

  • its me

    Having the same problem myself mate. Been taking antidepressants for just over a year now. Girlfriend thinks im not attracted to her anymore because of my low sex drive. I would say that before all this my sex drive was quite high. Its really difficult to explain to my partner because I don't fully understand it all myself. I spoke to my doctor about it and he said that it could be the mirtazapine or that it could be simply because of the nature of my illness. I am now being weaned off Mirt and put onto something called Duloxetine. I asked my doc if they will have the same effects with my sex drive and he didn't seem to know.

    If its any help then maybe showing this forum to your partner might help explain whats going on with you is happening to others too.

    _ 0 votes F Report Share < reply to its me

  • Guest

    Hi , not sure my partner would like it if i shown her this site , you know me discussing about our non-existant sex life , not really sure if its the trazodone or mitrazapine , all i know is i was ok while i was just on mirtazapine , but i have to have 2 types of anti-D's because mirtazapine alone just dont hit the spot , it falls short i asked if he would up the dose but im on the highest at 45mg , if only they went up to a higher dose then i might work fully , then again i would end up weighing 20 odd stone , im also sick of being constantly hungry everyone that reads this will know what im on about , and also the fact that you just cant be arsed to do anything is another unwanted side effect , if they brought an anti-D out with NO side effects that would just be something wicked wouldnt it , but cant see that happening , im supposed to be going paintballing this saturday all day , but ive just not got the energy but i got to go because its my friends stag do and im his best man , and thats another thing im dreading their wedding at the end of febuary , because they have wrote a massive speech for me to read out , and i really dont know if my nerves will hold out for that i know the anxiety will be so high with everyone looking at me i will end up having a massive panic attack (which i do get anyway) and its all being filmed , my lifes all a mess in more ways than 1 , still any advice is still welcome as you know i damn need it,

    Cheers everyone,

    Ricky.

    _ 0 votes F Report Share < reply to Guest

  • Mikethorpe1968

    Hi Ricky

    just been reading through your posts i've just be put on to mirtazapine 1st one tonight i was on prozac and i had pretty low sex drive being on them I also Googled Trazodone for you and if you follow the link it may help you.

    http://www.patient.co.uk/showdoc/23068678

    Just a thought why not take your girlfriend with you to your next dr's appointment so he can explain what the medication can do to you

    hope this helps mike

    _ 0 votes F Report Share < reply to Mikethorpe1968

  • Mikethorpe1968

    hi Ricky

    they're not puting it and refered to something on there site

    mike

    [i:91ea389ec7][color=olive:91ea389ec7](Sorry but Patient Admin have removed either a telephone number, an email address, and or web address, from this posting, as it is the policy of Patient UK not to publish these on this forum.

    If you wish to communicate directly with people, you should register, for free, with the forum (click Register in the menu list below the green banner above). You and other registered members will then be able to communicate with each other via Private Messaging (PM) or e-mail.) [/color:91ea389ec7][/i:91ea389ec7]

    _ 0 votes F Report Share < reply to Mikethorpe1968

  • Mikethorpe1968

    Hi ricky i tried to start a new thread too post the website but the deleted the thread but if you google trazodone you'll find the info you need you could try patient uk info found on this link

    [url]http://www.patient.co.uk/showdoc/30002347/[/url]

    but the short answer to you question is yes it can cause sexual disfunction

    might be worth joining this fourm as could have then directed you directly to the site with the info on

    sorry but i tried to help

    Mike

    _ 0 votes F Report Share < reply to Mikethorpe1968

Back to top
k

Report as inappropriate

Thanks for your help!

k

Already approved

You can't report this, it's aleady been approved by a moderator.

k

Share this

Discussion Forums' Terms & Conditions